# SDR IPXA2021042068426

- Difficulty date: April 13, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 29053
- Aircraft time: 104,147 hours, 18,013 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B08540511
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3DENT DAMAGE WAS FOUND ON OUTER SKIN (P/N: 65B08540-511) OF UPPER PANEL OF L/H WING OUTBD MID FLAP AT WBL 521.REPAIR I.A.W. B747-400F SRM 57-53-01-2R-1, SRM 51-70-10-2R REPAIR GENERAL, AND SRM 51-70-10-2R-4 REV.91.00.
